ECG Challenge: Lightheadedness in the ED

Philip J. Podrid, MD

Disclosures

September 22, 2020

An 85-year-old man with a history of hypertension (being treated with an ACE inhibitor and calcium channel blocker) and coronary artery disease with previous bypass surgery presents to the emergency department with significant lightheadedness. When it began a day earlier, he initially thought it was because he didn't take all of his medications that day. However, he still felt lightheaded the next day and therefore came to the emergency department. Vital signs were stable but his pulse was slow. A 12-lead ECG was obtained.

Figure 1. Courtesy of Dr Podrid.

Comments

3090D553-9492-4563-8681-AD288FA52ACE
Comments on Medscape are moderated and should be professional in tone and on topic. You must declare any conflicts of interest related to your comments and responses. Please see our Commenting Guide for further information. We reserve the right to remove posts at our sole discretion.
Post as:

processing....